# SDR 152112282005

- Difficulty date: December 28, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N413QS
- Make and model: Gulstm GIV
- Aircraft serial: 1521
- Aircraft time: 1,429 hours, 698 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pdb
- Part number: 1159SCAV373805
- Part serial: 0532271
- Condition: Burned
- Location: Dc Voltage
- Part time: 1,429 hours, 698 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DC VOLTAGE WENT TO ZERO.  FOUND PDB TERMINAL BURNED.
